# SDR 2007FA0000277

- Difficulty date: March 22, 2007
- Submitted: March 28, 2007
- Operation: General aviation
- Engine: Cont TSIO360EB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: A049405N
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT FAILED NDI SB MSB96-10.  (K)
